Norm convergence of moving averages for τ-integrable operators

Doğan Çömez, Semyon Litvinov

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

It is shown that if α is a positive linear map on L1(M, τ) of a von Neumann algebra M with a faithful normal (semi-)finite trace τ which is norm-reducing for both the operator norm and the integral norm associated with τ, then the moving averages converge in Lp-norm, 1 ≤ p ≤ ∞. Using this result it has been shown that similar norm convergence results hold for some super-additive processes in Lp(M, τ) relative to τ-preserving α.

Original languageEnglish (US)
Pages (from-to)1251-1263
Number of pages13
JournalRocky Mountain Journal of Mathematics
Volume30
Issue number4
DOIs
StatePublished - Jan 1 2000

Fingerprint

Moving Average
Norm
Operator
Additive Process
Operator Norm
Lp-norm
Linear map
Von Neumann Algebra
Faithful
Convergence Results
Trace
Converge

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{e1e97521ab6a49069a3248328652588f,
title = "Norm convergence of moving averages for τ-integrable operators",
abstract = "It is shown that if α is a positive linear map on L1(M, τ) of a von Neumann algebra M with a faithful normal (semi-)finite trace τ which is norm-reducing for both the operator norm and the integral norm associated with τ, then the moving averages converge in Lp-norm, 1 ≤ p ≤ ∞. Using this result it has been shown that similar norm convergence results hold for some super-additive processes in Lp(M, τ) relative to τ-preserving α.",
author = "Doğan {\cC}{\"o}mez and Semyon Litvinov",
year = "2000",
month = "1",
day = "1",
doi = "10.1216/rmjm/1021477350",
language = "English (US)",
volume = "30",
pages = "1251--1263",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",
number = "4",

}

Norm convergence of moving averages for τ-integrable operators. / Çömez, Doğan; Litvinov, Semyon.

In: Rocky Mountain Journal of Mathematics, Vol. 30, No. 4, 01.01.2000, p. 1251-1263.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Norm convergence of moving averages for τ-integrable operators

AU - Çömez, Doğan

AU - Litvinov, Semyon

PY - 2000/1/1

Y1 - 2000/1/1

N2 - It is shown that if α is a positive linear map on L1(M, τ) of a von Neumann algebra M with a faithful normal (semi-)finite trace τ which is norm-reducing for both the operator norm and the integral norm associated with τ, then the moving averages converge in Lp-norm, 1 ≤ p ≤ ∞. Using this result it has been shown that similar norm convergence results hold for some super-additive processes in Lp(M, τ) relative to τ-preserving α.

AB - It is shown that if α is a positive linear map on L1(M, τ) of a von Neumann algebra M with a faithful normal (semi-)finite trace τ which is norm-reducing for both the operator norm and the integral norm associated with τ, then the moving averages converge in Lp-norm, 1 ≤ p ≤ ∞. Using this result it has been shown that similar norm convergence results hold for some super-additive processes in Lp(M, τ) relative to τ-preserving α.

UR - http://www.scopus.com/inward/record.url?scp=0034349799&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034349799&partnerID=8YFLogxK

U2 - 10.1216/rmjm/1021477350

DO - 10.1216/rmjm/1021477350

M3 - Article

AN - SCOPUS:0034349799

VL - 30

SP - 1251

EP - 1263

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

IS - 4

ER -